# SDR DALA2025092907044

- Difficulty date: September 26, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 116,893 hours, 17,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 GAS SPRING DOESN'T WORK ON 831 FWD LEFT PASSENGER DOOR. CORRECTIVE ACTION: REMOVED AND INSTALLED NEW GAS SPRING ON 831 FWD L/H PASSENGER DOOR IAW B767 AMM 25-66-03-004-053 AND IAW B767 AMM 25-66-03 (1219857)
